# SDR 2008UALA02042

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 45,370 hours, 16,175 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SVC EMERGENCY LIGHT TEST FAILS.  MED 1L SLIDE LIGHT NOT TESTING.  FOUND SHORTED WIRE INSIDE ASSY SLIDE AT 1L.  REPLACED DOOR SLIDE 1L.
